Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Red spots like petechiae. After drinking. Suggestions?

I worked in a bar for a few years and yes I drank. I hardly drink any more as I have an 8 month old baby now. A couple of years ago I noticed these red spots, looked it up petechiae? after an evening of drinking. I went out this past weekend and my legs are covered in them again. What can I do to make them go away quicker? Will I always get them whenever I drink? It has been that way(past several times I drank they appeared) for a while now. Anyting I can do to help? Why do they appear?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
I understand your concern
Alcohol alone seldom produces any allergic conitions.
But it so happens when some other items enters inside your stomach with it, like some food preservatives.
Just make a mind map of what you had during those occassions and you will find the patter.

Also don't forget to consult your GP or dermatologist .
Wish a speedy recovery.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor